# SDR ASAA2017032120235

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,999 hours, 5,196 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LEFT SIDE CORE AREA MW0326 HARNESS AT 11:00 POSITION HAS THREE AREAS OF DAMAGE. FIRST AREA HAS THE HARNESS SHIELD SHEATH COMPLETELY MISSING IN A SIX INCH AREA BETWEEN TO CLAMPS BELOW PRECOOLER. SECOND AREA HAS DAMAGE TO OUTER SHIELD SHEATH 2.30 INCHES LONG WITH OVER 50% OF SHIELD MISSING AND WEAR DAMAGE TO INNER CORE. THIRD AREA HAS DAMAGE TO OUTER SHIELD SHEATH 1.20 INCHES LONG WITH OVER 50% OF SHIELD MISSING.  ACFT GROUNDED.  REMOVED & REPLACED CORE FIRE DETECTION HARNESS IAW AMM 26-11-02. PERFORMED ENGINE FIRE DETECTION OP TEST IAW  AMM 26-11-00. TESTED GOOD.
